| Model Number |
20E |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device failed to recognize defibrillation paddles.In this state, the device may not be able to provide defibrillation therapy, if it were needed.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.The device was evaluated through a phone call by the stryker technical support representative.Based on the description from the customer, cause of the reported issue is likely the user error where the user was using the internal paddles in the wrong mode.The customer confirmed that the reported issue was resolved after troubleshooting by having the customer switch the device from aed mode to manual mode.As stated in internal paddles ifu 3312497 the defibrillator must be in manual mode to operate internal paddles or a "connect cable" message will appear on the device.The device remains in service with the customer.
Event or Problem Description